BP under no control
This is Dr Sameer, Cardiologist.
I can see that you have recently undergone CABG and has been having high BP.
As you already taking Tab Cardace, taking Telicus (Telmisartan) is not recommended and strictly should not be taken as they taking both together can harm kidney.
So stop Telicus.
Change Cardace to Cardace -AM 5/5 mg twice daily.
It will keep the BP under control.
Continue rest of the treatment (including Betaloc).
Yes you should
Yes, you should continue with Tab Betaloc 50mg twice daily as advised earlier.
My legs are paining when I complete an hour walk including knee joint pains & this is happening from 1 year, unable to know reason, pls suggest what to do, because taking walks is becoming difficult, my weight is now reduced to 84 kgs from 97 kgs before 6 months.
Can I take Ayurvedic medicine along with tentide AF for Hbsag ?
Akurit is a anti tuberculosis drug and you should continue it as prescribed by your pulmonologist.
Muscle pain could be a complication of the anti tuberculosis drug or some cardiac medications like statin (cholesterol medicine).
I would suggest you to get some tests done soon.
These include LFT(liver function test) and CPK.
If any of these are abnormal, doses of these drugs need to be modified.
We do not advise Ayurvedic treatment so you should continue the drug for HbSAg as before.
Thanks and take care
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Is Xarelto advisable before knee surgery?
- What causes increased heart rate and headaches?
- What causes headache, dizziness and chest discomfort while having...
- What causes sudden drop in heart rate while on Bystolic?
- What causes pain in the right side of the chest?
- What does the following TMT report indicate?
- Suggest treatment for chest pain
- What do recurrent episodes of dizziness and headaches indicate?
- What does this ultrasound report indicate?
- Suggest treatment for mild chest pain when diagnosed with AFib